# SDR DALA2018052403540

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 69,974 hours, 51,914 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT ON CATWALK INOP DUE TO BROKEN WIRE. RETERMINATED WIRE PER SPWM CH 20 CKS GOOD.
